Back to all discussions

COVID vaccination and migraine

Hi all: I'm glad to finally get my first dose of the vaccine but the headache that some people get as a side effect triggered a migraine. Now I can't tell if I feel awful from the vaccination or from the migraine or both. Anyone else have a migraine reaction?

  1. I'm sorry the vaccine triggered a migraine. I have heard that this has happened to some people. I hope you get some relief soon. April - Migraine.com Team

    1. I hope you're feeling better today! A couple of my migraineur friends did get a headache after the vaccine but not a full-out migraine. I personally did not get a headache with either shot -- my boss who is a nurse told me to take Tylenol before the shots and flood myself with water the whole day. I did that and the only reaction I had (weirdly) was nausea about 5 days after each shot.

      or create an account to reply.